# SDR UALA2012091005090

- Difficulty date: September 8, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,581 hours, 13,721 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240162SER1
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REPORT OF LEFT PACK DISCREPANCIES DURING VERIFICATION FLIGHT OUT OF HEAVY C CHECK, LEFT PACK NEEDS TO BE OPERATIONAL IN ALL MODES AND AN ETOPS VERIFICATION FLIGHT ACCOMPLISHED.  FLT CREW NEEDS TO ACCOMPLISH VERIFICATION ON LEFT PACK BEFORE ENTERING ETOPS FLIGHT.  APU START OK FIRST ATTEMPT ONLY AT CRUISE FOR 45 MIN. NOTIFIED VFLT.  VERIFICATION FLIGHT ON NORMAL OPERATION OF THE SUBJECT SYSTEM.  LEFT PACK TEMP INDICATION, FOUND MIX MANIFOLD TEMP SENSOR TS200 FAULTED ON LEFT PACK TEMP CONTROLLER.  CLEANED CONNECTOR AND TEMP SENSOR TS200 PCN (563-0039) REF IPC 21-21-52-002 ITEM 550.  RESET LEFT PACK TEMP CONTROLLER & ACCMP'D PACK OPERATIONAL CHECK ON AUTO AND STBY REF AMM.  SHOULD STATE REMOVED & REPLACE MIX MANIFOLD TEMP SENSOR, OPS CHECKS OKAY.
